Multiplication Operator on Köthe Spaces: Measure of Non-compactness and Closed Range

René Erlin Castillo, Humberto Rafeiro, Julio C. Ramos-Fernández, Margot Salas-Brown

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We calculate the measure of non-compactness of the multiplication operator Mu acting on non-atomic Köthe spaces. We show that all bounded below multiplication operators acting on Köthe spaces are surjective and therefore bijective and we give some new characterizations about closedness of the range of Mu acting on Köthe spaces.

Original languageEnglish
Pages (from-to)1523-1534
Number of pages12
JournalBulletin of the Malaysian Mathematical Sciences Society
Volume42
Issue number4
DOIs
Publication statusPublished - Jul 15 2019
Externally publishedYes

Keywords

  • Banach lattice
  • Köthe spaces
  • Multiplication operator

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Multiplication Operator on Köthe Spaces: Measure of Non-compactness and Closed Range'. Together they form a unique fingerprint.

Cite this